# SDR SB07081

- Difficulty date: September 24, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65446103
- Part serial: XC54340
- Condition: Faulty
- Location: Nlg
- Part time: 88,053 hours, 93,373 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NAS - FLT 1833  ON APPROACH TO NAS FROM PHL, CREW STATED THE NOSE LANDING GEAR DID NOT EXTEND ON GEAR EXTENSION.  NO GEAR INDICATION WAS RECEIVED, JUST THE LACK OF NOISE/VIBRATION FROM THE GEAR NOT EXTENDING.  CREW VERIFIED NOSE LANDING GEAR WAS NOT EXTENDED VIA THE VIEW PORT.  PER QRH, MANUAL GEAR EXTENSION PROCEDURE WAS ACCOMPLISHED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AND TAXIED TO THE GATE.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE NOSE LANDING GEAR EXTENSION AND RETRACTION ACTUATOR PER MM 32-33-11.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  SWUNG GEAR.  GEAR SWING CHECKS NORMAL.
